Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1937, Volume 1, Issue 2, Pages 203–229 (Mi izv3328)  

This article is cited in 3 scientific papers (total in 3 papers)

Sur la sommation des séries de fonctions orthogonales par des méthodes linéaires

D. Menchoff


Full text: PDF file (2039 kB)

Bibliographic databases:
Received: 20.01.1937

Citation: D. Menchoff, “Sur la sommation des séries de fonctions orthogonales par des méthodes linéaires”, Izv. Akad. Nauk SSSR Ser. Mat., 1:2 (1937), 203–229

Citation in format AMSBIB
\Bibitem{Men37}
\by D.~Menchoff
\paper Sur la sommation des s\'eries de fonctions orthogonales par des m\'ethodes lin\'eaires
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1937
\vol 1
\issue 2
\pages 203--229
\mathnet{http://mi.mathnet.ru/izv3328}
\zmath{https://zbmath.org/?q=an:63.0958.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv3328
  • http://mi.mathnet.ru/eng/izv/v1/i2/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Gaposhkin, “Lacunary series and independent functions”, Russian Math. Surveys, 21:6 (1966), 1–82  mathnet  crossref  mathscinet  zmath
    2. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. P. L. Ul'yanov, “Development of D. E. Men'shov's results in the theory of orthogonal series”, Russian Math. Surveys, 47:5 (1992), 49–70  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:260
    Full text:121
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021